# SDR SIMA20140411001

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 24,523 hours, 20,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Latch
- Condition: Open
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FUELING PANEL DOOR LIGHT ON & MSG ON EICAS.  FOUND FUEL DOOR LATCH OPEN, CLOSED LATCH.  FUEL DOOR INDICATION OPERATIONS CHECKED GOOD IAW AMM 52-78-00.
